# SDR AALA20091221DFW02

- Difficulty date: December 21, 2009
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49890
- Aircraft time: 57,663 hours, 29,667 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Failed
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A NOSE GEAR UNSAFE INDICATION AFTER TAKEOFF.  NOSE GEAR DID NOT RETRACT.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR SHOCK STRUT SEAL.
